MathSciNet Relay Station
MathSciNet bibliographic data
MR799800 (87b:22022) 22E40 (51M25 57M25 57S30)
Meyerhoff, Robert The cusped hyperbolic $3$-orbifold of minimum volume. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 154–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement